Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Tables for the evaluation of $ \int \sb{0}\sp{\infty } x\sp{\beta }e\sp{-x}f(x)dx$ by Gauss-Laguerre quadrature


Authors: P. Concus, D. Cassatt, G. Jaehnig and E. Melby
Journal: Math. Comp. 17 (1963), 245-256
MSC: Primary 65.55
MathSciNet review: 0158534
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Tables of abscissae and weight coefficients to fifteen places are presented for the Gauss-Laguerre quadrature formula $ \int_0^\infty {{x^\beta }{e^{ - x}}f(x)dx \sim \sum\limits_{k = 1}^n {{H_k}f({a_k})} } $ for $ \beta = - \tfrac{1}{4}, - \tfrac{1}{2},{\text{and}} - \tfrac{3}{4}$ and n = 1(1)15.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1963-0158534-9
PII: S 0025-5718(1963)0158534-9
Article copyright: © Copyright 1963 American Mathematical Society